# SDR HNAA0700098

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N845
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2020
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR LEVEL EMERGENCY LIGHTS ARE INOP.  CALLED PHL LINE MAINT FOR HELP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PS4, OPS CHECK GOOD IAW 33-52-00.
